# SDR AALA202206270604

- Difficulty date: June 24, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N983NN
- Make and model: Boeing 737823
- Aircraft serial: 33337
- Aircraft time: 18,850 hours, 7,859 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Position
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT FORWARD CABIN DOOR SLIDE GIRT BAR CLIP NOT SECURE IN PROPER POSITION. WHITE CLIP ON GIRT BAR. POSITIONED GIRT BAR SPRING CLIP INTO PROPER POSITION PER AMM 25-66-01.
